MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the speaker is malfunctioning.The device was not in use on a patient at the time of event, there was no patient involvement.
 
Additional Manufacturer Narrative
The philips authorized repair facility results of functional testing indicate that the speaker produced no sound, and the speaker was defective.The bench repair technician (brt) replaced the (453564238621 ms_x2 assy cbl x2/mp2 speaker assembly) to resolve the issue.A good faith effort (gfe) conducted could not confirm if there was sound on the device; observed or reported by the customer at the time of the event.Based on the information available and the testing conducted, the cause of the reported problem was a defective speaker.The reported problem was confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.A review of the risk management file was performed and based on the global decision tree this event was deemed reportable for a confirmed loss of audio poses a potential safety risk, as there is no audible tone to alert the user of the failure, or the clinical staff could possibly not recognize a critical patient alarm.If this malfunction were to recur it could potentially lead to a delay in treatment with a potential for harm.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.The speaker was replaced.The device was operational after repairs were completed and the device was returned to the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key17089061
Report Number9610816-2023-00265
Device Sequence Number12279250
Product Code DSI
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown